# SDR AALA20120725005

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 66,371 hours, 34,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOP FROM ROW 28 TO ROW 30.  CLEANED AND RESEATED EMERGENCY BATTERIES AT ROW 29DEF.  OPS CHECK NORMAL.
